MathSciNet Relay Station
MathSciNet bibliographic data
MR702302 55R10
Ucci, Jack On the nonexistence of Riemannian submersions from ${\bf C}{\rm P}(7)$ and ${\rm QP}(3)$. Proc. Amer. Math. Soc. 88 (1983), no. 4, 698–700.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement